Spectral inclusion for unbounded block opeerator matrices

Tretter, Christiane (2009). Spectral inclusion for unbounded block opeerator matrices. Journal of functional analysis, 256(11), pp. 3806-3829. Amsterdam: Elsevier 10.1016/j.jfa.2008.12.024

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Tretter, Christiane

ISSN:

0022-1236

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

06 Dec 2013 14:04

Publisher DOI:

10.1016/j.jfa.2008.12.024

Web of Science ID:

000265653400013

URI:

https://boris.unibe.ch/id/eprint/36826 (FactScience: 206250)

Actions (login required)

Edit item Edit item
Provide Feedback